# SDR DHL9871748C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 SLAT INBD RIB CRACKED AT ACTUATOR ATTACH.  INSTALLED RIB REPAIR PER SRM 57-50-3, 4 BY 5 FT, N/R 1227.
